# SDR UPS99430728

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inop
- Location: L1 Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, L1 DOOR EMERGENCY EXIT SIGN INOP.  REPLACED EMERGENCY EXIT SIGN, OPS CHECK GOOD.
